# SDR YENA20110218201

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 30,757 hours, 10,758 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 0937
- Condition: Failed
- Location: Nr 2
- Part time: 16,727 hours, 5,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 453 BOS-FLL, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO MCO DUE TO SEC 3, FAC 2 FAULTS, F/O SCREENS AND LOWER ECAM WENT DARK AND EVENTUALLY CAME BACK.  CABIN LIGHTS ALSO WENT OUT AND FLICKERED.  REMOVED AND REPLACED IDG NR 2 AND OPS TEST NORMAL.  PERFORMED TEST FLIGHT NO FAULT NOTED.
